# SDR CA101118004

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,466 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Part number: 6007300
- Condition: Failed
- Location: Nr 3 Brake
- Part time: 16,773 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE FLIGHT CREW RECEIVED A BRAKE OVERHEAT WARNING.  THE NR 3 BRAKE TEMP WAS FLUCTUATING FROM 6 TO 20 WITH THE GEAR DOWN.  PER THE QRH THE CREW DECLARED AN EMERGENCY AND RETURNED.  MAINTENANCE REPLACED THE NR 3 BTMS PROBE (THERMOCOUPLE), P/N 6007300 AND RETURNED THE A/C TO SERVICE.  NHA (BRAKE UNIT) P/N 90001201PL, S/N MAR05-0217. A/C TSN 16773, CSN 8529.  THERE WAS A PREVIOUS SDR SUBMITTED FOR THIS SAME A/C AND DEFECT ON SDR 20101108006.
